Radiating Kerr metric

Vaidya, P. C. ; Patel, L. K. (1973) Radiating Kerr metric Physical Review D - Particles, Fields, Gravitation and Cosmology, 7 (12). pp. 3590-3593. ISSN 1550-7998

Full text not available from this repository.

Official URL: http://prd.aps.org/abstract/PRD/v7/i12/p3590_1

Related URL: http://dx.doi.org/10.1103/PhysRevD.7.3590


A nonstatic solution of Einstein's equations corresponding to a field of flowing radiation is presented. The solution is algebraically special and contains two shear-free geodetic null congruences. It has the symmetry of the Kerr solution and when a certain parameter is put equal to zero the solution becomes static and reduces to the Kerr solution.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:82604
Deposited On:14 Feb 2012 10:48
Last Modified:14 Feb 2012 10:48

Repository Staff Only: item control page